MathSciNet Relay Station
MathSciNet bibliographic data
MR702475 58F27 (81C05 82A05)
Ostlund, Stellan; Pandit, Rahul; Rand, David; Schellnhuber, Hans Joachim; Siggia, Eric D. One-dimensional Schrödinger equation with an almost periodic potential. Phys. Rev. Lett. 50 (1983), no. 23, 1873–1876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement